Alert archive / Illinois / Tornado Warnings in 2012
Tornado Warning 58, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Mar 23, 2012, 12:55 PM CDT for Franklin County, Jefferson County, Perry County, Illinois. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2012, 12:55 PM CDT (17:55 UTC)
- Expired
- Mar 23, 2012, 1:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Franklin County, IL, Jefferson County, IL, Perry County, IL
The radar
The Evansville,IN radar (KVWX), 123 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 11:44 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
712
WFUS53 KPAH 231755
TORPAH
ILC055-081-145-231830-
/O.NEW.KPAH.TO.W.0058.120323T1755Z-120323T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1255 PM CDT FRI MAR 23 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHWESTERN JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHEASTERN PERRY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 130 PM CDT.
* AT 1250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR DU QUOIN...AND MOVING NORTH AT 35 MPH.
THERE HAVE BEEN NUMEROUS REPORTS OF BRIEF TORNADO TOUCH DOWNS AND
FUNNEL CLOUDS WITH THIS STORM. DAMAGE WAS REPORTED NEAR DESOTO.
* LOCATIONS IN THE WARNED AREA INCLUDE...
TAMAROA AND WALTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3821 8899 3803 8915 3807 8925 3821 8921
3821 8915 3827 8915
TIME...MOT...LOC 1753Z 196DEG 29KT 3809 8918
$$1 follow-up statement
159
WWUS53 KPAH 231811
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
111 PM CDT FRI MAR 23 2012
ILC145-231821-
/O.CAN.KPAH.TO.W.0058.000000T0000Z-120323T1830Z/
PERRY IL-
111 PM CDT FRI MAR 23 2012
...THE TORNADO WARNING FOR NORTHEASTERN PERRY COUNTY IN SOUTH CENTRAL
ILLINOIS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3821 8899 3815 8908 3818 8915 3821 8915
3827 8915
TIME...MOT...LOC 1811Z 213DEG 28KT 3820 8912
$$
ILC081-231830-
/O.CON.KPAH.TO.W.0058.000000T0000Z-120323T1830Z/
JEFFERSON IL-
111 PM CDT FRI MAR 23 2012
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN JEFFERSON
COUNTY IN SOUTH CENTRAL ILLINOIS UNTIL 130 PM CDT...
AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHEAST OF TAMAROA...OR 10 MILES
NORTHWEST OF REND LAKE AREA...MOVING NORTHEAST AT 30 MPH. THIS STORM
HAS HAD A HISTORY OF PRODUCING BRIEF TORNADO TOUCHDOWNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3821 8899 3815 8908 3818 8915 3821 8915
3827 8915
TIME...MOT...LOC 1811Z 213DEG 28KT 3820 8912
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 23, 9:57 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Mar 23, 9:57 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 957 AM CDT FRI MAR 23 2012 .UPDATE... ISSUED AT 951 AM CDT FRI MAR 23 2012 MINOR UPDATE TO GRID/TEXT/TABULAR FORECAST PRODUCTS WAS MADE TO ADD AN ADDITIONAL MENTION OF SMALL HAIL...GUSTY WINDS AND HEAVY RAINFALL TO MORNING PORTION OF TODAYS FORECAST. DURING THE LAST HOUR...FOCUSED VORTICITY WITH LEADING CONVECTIVE BAND HAS BEEN LEADING TO ENHANCED TURNING PRODUCING MORE PRONOUNCED UPDRAFTS CAPABLE OF PRODUCING SMALL TO MODERATE SIZE HAIL AND WIND GUST POTENTIAL. THE MAIN LIMITATION FOR INCREASED COVERAGE OF THIS STORM INTENSITY EARLY ON WILL BE CLOUD COVER...INHIBITING SURFACE- BASED PARCEL LIFT. ENHANCED SHEAR AND THERMAL PROFILES THIS AFTERNOON WILL LIKELY COMPENSATE FOR POORER INSOLATION...SO ANTICIPATE GREATER COVERAGE OVER SERN IL/SWRN IN/WRN KY LATER TODAY. && .SHORT TERM /TODAY THROUGH SUNDAY/... ISSUED AT 346 AM CDT THU MAR 22 2012 LARGE AND DEEP OCCLUDED CYCLONE OVER THE PLAINS STATES WILL MOVE SLOWLY EASTWARD THROUGH SUNDAY. BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPIRAL AROUND THE CIRCULATION CENTER. ONE SUCH BAND OVER THE EASTERN OZARKS WILL PUSH EASTWARD ACROSS SOUTHEAST MISSOURI THIS MORNING...AND POSSIBLY INTENSIFY OR REDEVELOP WITH DAYTIME HEATING THIS AFTERNOON. THE CYCLONIC CIRCULATION CENTER OVER EASTERN KANSAS EARLY THIS MORNING WILL MOVE EAST ACROSS MISSOURI TODAY...PASSING NEAR KSTL THIS EVENING. AS PREVIOUSLY MENTIONED...A BAND OF SHOWERS AND STORMS WILL CROSS SOUTHEAST MISSOURI THIS MORNING. AT LEAST A FEW BREAKS OF SUNSHINE ARE EXPECTED AHEAD OF THIS ACTIVITY. AS THE UPPER LEVEL COLD POOL OVERSPREADS THE REGION...CAPES ARE FORECAST TO APPROACH 1000 J/KG THIS AFTERNOON EAST OF THE MISSISSIPPI RIVER. ONE OR MORE BANDS OF CONVECTION WILL LIKELY BE ARCING AROUND THE CIRCULATION CENTER THIS AFTERNOON. WET BULB ZERO HEIGHTS WILL BE QUITE LOW...AVERAGING BETWEEN 7 AND 8K FEET. THIS COULD RESULT IN SOME PROLIFIC HAIL PRODUCERS...AND HAIL WILL BE MENTIONED IN THE GRIDS AND ZONES. SHEAR PROFILES WILL BE FAVORABLE FOR SUSTAINED ORGANIZED STORM STRUCTURES...WITH DEEP LAYER /0 TO 6 KM/ SHEAR AROUND 40 KNOTS. THE RELATIVELY WEAK INSTABILITY SHOULD TEMPER THE OVERALL SEVERE THREAT. CONVECTION WILL LIKELY ORGANIZE ALONG AND JUST AHEAD OF THE OCCLUDED FRONT /LEADING EDGE OF DRIER AIR/ MARKED BY THE CONVECTION NOW OVER THE OZARKS AT 08Z. INSTABILITY WILL WANE WITH LOSS OF DAYTIME HEATING THIS EVENING...LEADING TO A GRADUAL DECREASE IN THE INTENSITY AND COVERAGE OF STORMS. SOMEWHAT DRIER AND COOLER AIR WILL OVERSPREAD THE FORECAST AREA IN THE WAKE OF THE OCCLUDED FRONT. LOWS WILL BE NOTICEABLY COOLER SATURDAY MORNING...THOUGH STILL 5 TO 10 DEGREES ABOVE NORMAL. SATURDAY WILL BE COOLER AND DRIER AS LOW LEVEL WINDS BECOME NORTHWEST IN THE WAKE OF THE CIRCULATION CENTER. THE CLOSE PROXIMITY OF THE DEEP UPPER LOW AND COLD POOL WILL PROMOTE SCATTERED SHOWERS. THUNDER APPEARS UNLIKELY GIVEN THE DRIER AND MORE STABLE LOW LEVEL AIR MASS...BUT MAINTAINED MENTION OF ISOLATED THUNDER IN THE AFTERNOON. FAVORED THE COOLER NAM MOS GUIDANCE FOR HIGHS. A MID LEVEL RIDGE WILL MOVE OVER THE FORECAST AREA ON SUNDAY IN THE WAKE OF THE STORM SYSTEM. ALTHOUGH THIS WILL RESULT IN LOTS OF CLEAR SKY AND WARMER TEMPS...GUIDANCE SEEMS A LITTLE OVERDONE WITH THE WARMUP CONSIDERING THE SURFACE HIGH WILL STILL BE WEST OF US. GENERALLY STAYED AT OR BELOW THE COOLER NAM MOS. .LONG TERM / SUNDAY NIGHT THROUGH FRIDAY/... ISSUED AT 346 AM CDT THU MAR 22 2012 HIGH PRESSURE AT THE SURFACE AND ALOFT WILL MAKE FOR TWO SUNNY AND PLEASANT DAYS TO START THE NEW WORK WEEK. TEMPERATURES WILL STILL BE 10-15 DEGREES ABOVE NORMAL. THE 00Z ECMWF AND GFS EACH DEVELOP SOME CONVECTION ALONG A FRONT TO OUR NORTH AND NORTHWEST TUESDAY EVENING...AND SHIFT IT EAST SOUTHEAST INTO THE AREA OVERNIGHT INTO WEDNESDAY MORNING. THE 00Z ECMWF HAS COME INTO AGREEMENT WITH THE GFS IN GENERATING WEST NORTHWEST FLOW ALOFT AND PUSHING THE FRONT THROUGH THE AREA BY WEDNESDAY EVENING. MODEL SOUNDINGS DO NOT INDICATE A SIGNIFICANT CAP...BUT LOW-LEVEL MOISTURE MAY BE THE LIMITING FACTOR FOR DEVELOPMENT COVERAGE ALONG AND AHEAD OF THIS FRONT TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THE MODELS DIVERGE FOR THURSDAY AND FRIDAY...WITH THE ECMWF CARVING OUT A DEEPER TROUGH OVER THE MID-ATLANTIC AND NORTHEAST. THIS DRIVES THE FRONT WELL SOUTH OF THE FORECAST AREA...AND ALLOWS MORE SIGNIFICANT SURFACE HIGH PRESSURE TO BUILD ACROSS THE REGION THURSDAY AND FRIDAY. THE END RESULT OF THE LATEST ECMWF IS A DRY END TO THE WEEK. THE GFS IS MORE PROGRESSIVE AND KEEPS THE FRONT JUST SOUTH OF THE FORECAST AREA...AND THEN BEGINS TO LIFT IT BACK ACROSS THE AREA THURSDAY NIGHT AND FRIDAY WITH A DECENT CHANCE OF CONVECTION. PUT AT LEAST A SLIGHT CHANCE POP IN THE FORECAST THURSDAY THROUGH FRIDAY...BUT WILL HAVE TO MONITOR CLOSELY TO SEE IF THE LATEST ECMWF SOLUTION GAINS MOMENTUM. THE ECMWF WOULD ALSO LEAD TO SOME COOLING FOR THURSDAY AND FRIDAY...BUT WE SHOULD STILL BE ABOVE NORMAL. && .AVIATION... ISSUED AT 645 AM CDT THU MAR 22 2012 TIMING OF SHOWERS AND THUNDERSTORMS IS THE MAIN AVIATION CONCERN. MAIN BAND OF CONVECTION OVER SE MISSOURI AT 11Z WILL SWING NORTHEAST ACROSS KPAH/KCGI THIS MORNING. THIS BAND MAY WEAKEN OR EVEN DISSIPATE LATER THIS MORNING...BUT DIURNAL HEATING WILL CAUSE REGENERATION OF A LINE OF STORMS BY MIDDAY. KEVV/KOWB AREA WILL LIKELY BE AFFECTED BY STORMS BY 18Z OR SO. THE EXACT TIMING IS STILL VERY DIFFICULT...BUT CONFIDENCE IS HIGH IN STORMS OCCURRING IN THE 16Z TO 22Z TIME FRAME. MUCH OF TONIGHT SHOULD BE DRY AS COOLER AND DRIER AIR WORKS INTO THE REGION. OUTSIDE OF THUNDERSTORMS...PRIMARILY VFR CONDITIONS ARE EXPECTED ONCE THE EARLY MORNING LOW CLOUDS LIFT. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && UPDATE...SMITH SHORT TERM...MY LONG TERM....DRS AVIATION...MY
Hazardous weather outlook, Mar 23, 12:02 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1202 PM CDT FRI MAR 23 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-240930- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1202 PM CDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORM WATCH NUMBER 101 IS IN EFFECT FOR ALL OF SOUTHERN ILLINOIS...WEST KENTUCKY...SOUTHWEST INDIANA AND A SMALL PART OF SOUTHEAST MISSOURI...NEXT TO THE MISSISSIPPI RIVER. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND PARTS OF WESTERN KENTUCKY THIS AFTERNOON AND EVENING. THE MAIN HAZARD REMAINS LARGE HAIL...BUT ISOLATED DAMAGING WINDS AND EVEN A TORNADO CANNOT BE RULED OUT. ONE OR MORE LINES OF THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE MISSISSIPPI RIVER. THE ACTIVITY WILL WEAKEN AFTER SUNSET AS A COLD FRONT PASSES EAST OF OUR REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON. SMALL HAIL AND GUSTY WINDS MAY ACCOMPANY ANY STORMS THAT DEVELOP. A SMALL CHANCE OF THUNDERSTORMS IS FORECAST TUESDAY NIGHT THROUGH THURSDAY. AT THIS TIME...SEVERE WEATHER CANNOT BE RULED OUT TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY. ACTIVATION OF SPOTTERS IS NOT ANTICIPATED TONIGHT THROUGH THURSDAY. MY/DRS/SMITH
In the hours before
Local storm report, Mar 23, 12:31 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1231 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM HAIL 2 NW HARRISBURG 37.76N 88.58W
03/23/2012 E1.75 INCH SALINE IL EMERGENCY MNGR
&&
DLLLocal storm report, Mar 23, 12:34 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1234 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TORNADO DOWELL 37.94N 89.24W
03/23/2012 JACKSON IL EMERGENCY MNGR
BRIEF TOUCHDOWN JUST OUTSIDE THE CITY LIMITS OF DOWELL.
IT TOUCHED DOWN AND THEN WENT BACK UP INTO THE CLOUDS.
&&
DLLLocal storm report, Mar 23, 12:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1237 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM TORNADO 3 NW CARBONDALE 37.76N 89.26W
03/23/2012 JACKSON IL TRAINED SPOTTER
JUST NORTH OF SIU CARBONDALE AIRPORT. BRIEF TOUCHDOWN AND
IT WENT BACK UP.
&&
DLLLocal storm report, Mar 23, 12:45 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1245 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM TORNADO 2 E DU QUOIN 38.00N 89.20W
03/23/2012 PERRY IL TRAINED SPOTTER
BRIEF ROPE TORNADO TOUCHDOWN AND GOLF BALL SIZE HAIL
&&
DLLLocal storm report, Mar 23, 12:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1246 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM HAIL DU QUOIN 38.00N 89.24W
03/23/2012 E1.50 INCH PERRY IL LAW ENFORCEMENT
&&
DLLLocal storm report, Mar 23, 12:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1248 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM HAIL DU QUOIN 38.00N 89.24W
03/23/2012 E1.75 INCH PERRY IL EMERGENCY MNGR
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 11:14 AM CDT | Severe Thunderstorm Warning | PAH | Jackson, Union | 46 min |
| Mar 23, 11:19 AM CDT | Severe Thunderstorm Warning | PAH | Johnson, Massac, Pope | 26 min |
| Mar 23, 11:45 AM CDT | Severe Thunderstorm Warning | PAH | Johnson, Pope, Saline, Williamson | 30 min |
| Mar 23, 11:51 AM CDT | Tornado Warning | PAH | Jackson | 24 min |
| Mar 23, 12:15 PM CDT | Severe Thunderstorm Warning | PAH | Hamilton, Saline, Williamson | 30 min |
| Mar 23, 12:18 PM CDT | Tornado Warning | PAH | Franklin, Jackson, Perry | 42 min |
| Mar 23, 12:22 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 23 min |
| Mar 23, 1:29 PM CDT | Tornado Warning | PAH | Jefferson | 46 min |
| Mar 23, 1:32 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, Wayne, White | 28 min |
| Mar 23, 1:52 PM CDT | Tornado Warning | PAH | Wayne | 23 min |
| Mar 23, 2:12 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash | 33 min |
| Mar 23, 2:46 PM CDT | Tornado Warning | PAH | Wayne | 14 min |
Nearby
Tornado Warnings in Illinois, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.